X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
57s10 (21) 21
mathematics (20) 20
mathematics, applied (8) 8
03c64 (6) 6
mathematics - algebraic topology (6) 6
algebra (5) 5
group action (5) 5
mathematical analysis (5) 5
mathematics, general (5) 5
topology (5) 5
geometry (4) 4
msc: 14p10 (4) 4
順序極小構造 (4) 4
57s05 (3) 3
57s25 (3) 3
combinatorics (3) 3
dynamical systems (3) 3
general topology (3) 3
polytopes (3) 3
rims (3) 3
topological manifolds (3) 3
報告集 (3) 3
研究 (3) 3
順序 極小 構造 (3) 3
14m25 (2) 2
14p20 (2) 2
37b05 (2) 2
52b11 (2) 2
55m20 (2) 2
55m35 (2) 2
57s15 (2) 2
68u05 (2) 2
algebraic topology (2) 2
almost-periodic homeomorphisms (2) 2
borsuk-ulam (2) 2
classification (2) 2
computational mathematics and numerical analysis (2) 2
computer science - computational geometry (2) 2
computer science, theory & methods (2) 2
cubes (2) 2
dynamics (2) 2
equivariant homeomorphism (2) 2
equivariant map (2) 2
geometric topology (2) 2
geometry and topology (2) 2
groups (2) 2
homology (2) 2
k-theory and homology (2) 2
limit set (2) 2
lower bounds (2) 2
manifolds (2) 2
mat/03 geometria (2) 2
mathematical models (2) 2
mathematics - general topology (2) 2
mathematics - geometric topology (2) 2
metric space (2) 2
msc: 57s10 (2) 2
natural pseudo-distance (2) 2
number (2) 2
o-minimal (2) 2
polynomials (2) 2
polytope (2) 2
size functions (2) 2
small cover (2) 2
spaces (2) 2
transformation (2) 2
デファイナブル (2) 2
デファイナブル群 (2) 2
上 (2) 2
実閉体 (2) 2
理論 (2) 2
集会 (2) 2
(z)(n)-action (1) 1
) (1) 1
14p99 (1) 1
1991 mathematics subject classification (1) 1
2-torus manifolds (1) 1
22e25 (1) 1
22e45 (1) 1
3-manifold (1) 1
3-manifolds (1) 1
3-sphere (1) 1
37b20 (1) 1
37c85 (1) 1
37f20 (1) 1
52b20 (1) 1
52b70 (1) 1
53a10 (1) 1
53c23 (1) 1
54c30 (1) 1
54c55 (1) 1
54h15 (1) 1
54h20 (1) 1
54h20; 57s10; 58fxx (1) 1
55m20, 57s10, 55n91 (1) 1
55m99, 57s10 55m30, 55r91 (1) 1
55m99, 57s10, 55m30, 55r91 (1) 1
55n35, 22f99, 47h09, 54h15, 57s10, 68u05, 65d18 (1) 1
55p62 (1) 1
55r10 (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Glasgow mathematical journal, ISSN 0017-0895, 09/2019, Volume 61, Issue 3, pp. 727 - 742
In this paper, we investigate free actions of some compact groups on cohomology real and complex Milnor manifolds. More precisely, we compute the mod 2... 
Primary 57S25 | Secondary 55R20 | 57S10 | 1991 Mathematics Subject Classification | 55M20 | BORSUK-ULAM | MATHEMATICS | ORBIT SPACES | FREE INVOLUTIONS | THEOREMS | PRODUCT | Manifolds | Lower bounds | Homology | Euclidean geometry | Mathematics - Algebraic Topology
Journal Article
Osaka J. Math, 2010, Volume 47, Issue no. 1, pp. 237 - 283
This work is devoted to the Marsden--Weinstein reduction problem for Kaehlerian metrics [34]. We focus the attention on Kaehlerian manifolds (M,\omega,J) whose... 
22E25 | 53A10 | 57S10 | 22E45
Journal Article
Topology and its applications, ISSN 0166-8641, 2018, Volume 249, pp. 112 - 126
We describe a unified approach to estimating the dimension of f−1(A) for any G-equivariant map f:X→Y and any closed G-invariant subset A⊆Y in terms of... 
Coincidence set | Bourgin–Yang theorem | Cohomological length | Borsuk–Ulam theorem | Equivariant map | Representation sphere | BORSUK-ULAM | MATHEMATICS | MATHEMATICS, APPLIED | Borsuk-Ulam theorem | Bourgin-Yang theorem | Mathematics - Algebraic Topology
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 4/2018, Volume 288, Issue 3, pp. 829 - 853
We prove a structure theorem for closed topological manifolds of cohomogeneity one; this result corrects an oversight in the literature. We complete the... 
57M60 | 57S25 | Cohomogeneity one | Group action | Smoothing | 57S10 | 57N15 | Mathematics, general | Topological manifold | Mathematics | 57R10 | LOW DIMENSIONS | SPACES | SPHERES | CLASSIFICATION | FORMULA | MATHEMATICS | INDEX | POSITIVE RICCI CURVATURE | GEOMETRY | Algebra
Journal Article
Forum Mathematicum, ISSN 0933-7741, 11/2014, Volume 26, Issue 6, pp. 1611 - 1628
The concept of natural pseudo-distance has proven to be a powerful tool for measuring the dissimilarity between shape properties of topological spaces, modeled... 
Morse function | 54C30 | 57S05 | measuring function | 57S10 | size theory | 68U05 | Natural pseudo-distance | Measuring function | Size theory | TOPOLOGY | MATHEMATICS, APPLIED | DISTANCE | SPACES | SHAPES | OPTIMAL CORRESPONDENCES | PLANE-CURVES | MATHEMATICS | SIZE FUNCTIONS
Journal Article
Duke mathematical journal, ISSN 0012-7094, 1991, Volume 62, Issue 2, pp. 417 - 451
Journal Article
Annals of the Alexandru Ioan Cuza University - Mathematics, ISSN 1221-8421, 11/2014, Volume 60, Issue 2, pp. 293 - 308
In this paper, the author calculates the number of equivariant home-omorphism classes of (orientable) small covers over the product of 3-sided prism with... 
57S25 | equivariant homeomorphism | 57S10 | polytope | 52B11 | small cover | Equivariant homeomorphism | Polytope | Small cover | MATHEMATICS | NUMBER | ORIENTABLE SMALL COVERS | CUBES | POLYTOPES | 2-TORUS MANIFOLDS
Journal Article
数学年刊:B辑英文版, ISSN 0252-9599, 2016, Volume 37, Issue 3, pp. 331 - 356
A small cover is a closed manifold M^n with a locally standard (Z2)^n-action such that its orbit space is a simple convex polytope P^n. Let A^n denote an... 
凸多面体 | 覆盖 | N2 | 等价类 | 乘积空间 | 轨道空间 | n维单形 | 流形 | Equivariant homeomorphism | Polytope | 57S25 | Small cover | 57S10 | 52B11 | Mathematics, general | Mathematics | Applications of Mathematics | 52B70 | (ℤ 2 ) n -Action | ) | Action | | MATHEMATICS | POLYTOPES | (Z)(n)-Action | Information science
Journal Article
Discrete & Computational Geometry, ISSN 0179-5376, 9/2013, Volume 50, Issue 2, pp. 509 - 519
The real solutions to a system of sparse polynomial equations may be realized as a fiber of a projection map from a toric variety. When the toric variety is... 
Computational Mathematics and Numerical Analysis | Real toric variety | Order polytope | 57S10 | Polynomial system | 14M25 | 14P99 | Mathematics | 57B20 | Combinatorics | MATHEMATICS | POLYTOPES | COMPUTER SCIENCE, THEORY & METHODS | SCHUBERT CALCULUS | Geometry | Algebra | Lower bounds | Computational geometry | Mathematical analysis | Projection | Mathematical models | Polynomials | Fibers
Journal Article
Algebraic and Geometric Topology, ISSN 1472-2747, 01/2013, Volume 12, Issue 4, pp. 2299 - 2316
We define and study an equivariant version of Farber's topological complexity for spaces with a given compact group action. This is a special case of the... 
MATHEMATICS | ROBOT MOTION | LUSTERNIK-SCHNIRELMANN | CATEGORY | Mathematics - Algebraic Topology
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 2011, Volume 24, Issue 10, pp. 1654 - 1657
The Hausdorff distance, the Gromov–Hausdorff, the Fréchet and the natural pseudo-distance are instances of dissimilarity measures widely used in shape... 
Space of homeomorphisms | Correspondence | Compact metric space | MATHEMATICS, APPLIED | Topology | Metric space | Mathematical analysis | Automorphisms | Expansion | Images
Journal Article
Proceedings of the Japan Academy Series A: Mathematical Sciences, ISSN 0386-2194, 06/2010, Volume 86, Issue 6, pp. 97 - 100
Proc. Japan Acad., 86, Ser. A (2010), 97--100 We count orientable small covers over cubes. We also get estimates for $O_n/R_n$, where $O_n$ is the number of... 
Toric Topology | Real Bott manifold | Acyclic digraph | Orientable small cover | Mathematics - Geometric Topology | 57S10 | 37F20 | real Bott manifold | 57N99 | acyclic digraph
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 8/2011, Volume 61, Issue 4, pp. 653 - 656
We show that the inverse limit and the orbit map commute for actions of compact groups on compact Hausdorff spaces. 
Secondary 57S10, 54B15 | inverse limit | orbit space | Algebra | Mathematics, general | Mathematics | Primary 54B25 | equivariant map | group action | MATHEMATICS | Mathematics - General Topology
Journal Article
Discrete & Computational Geometry, ISSN 0179-5376, 3/2016, Volume 55, Issue 2, pp. 373 - 409
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 10/2003, Volume 131, Issue 10, pp. 3275 - 3283
Let G=S^1, G=\mathbb{Z}/p or more generally G be a finite p-group, where p is an odd prime. If G acts on a space whose cohomology ring fulfills Poincaré... 
Mathematical manifolds | Mathematical theorems | Algebra | Logical proofs | Mathematical duality | Polynomials | Mathematical congruence | Coefficients | College mathematics | Induction assumption | Group action | Poincaré duality space | Betti number | MATHEMATICS | Poincare duality space | MATHEMATICS, APPLIED | group action
Journal Article
Topology and its Applications, ISSN 0166-8641, 2004, Volume 142, Issue 1, pp. 1 - 12
For metrizable spaces we replace the notion of almost periodic homeomorphism with a similar notion and verify that the usual characterizations of almost... 
Isometry | Hausdorff metric | Almost periodic | MATHEMATICS | MATHEMATICS, APPLIED | almost periodic | isometry
Journal Article
数理解析研究所講究録, ISSN 1880-2818, 04/2015, Volume 1938, pp. 10 - 14
Journal Article
Frontiers of Mathematics in China, ISSN 1673-3452, 10/2016, Volume 11, Issue 5, pp. 1189 - 1206
Journal Article
Dynamical Systems, ISSN 1468-9367, 10/2014, Volume 29, Issue 4, pp. 502 - 516
Let G be a positively equicontinuous flow of homeomorphisms of a locally compact metric space E. We show how the dynamics of such a flow are rich. We study... 
positively equicontinuous flows of homeomorphisms | Lie group | limit set | periodic | regularly almost periodic | MATHEMATICS, APPLIED | 54H20 | 37B05 | MECHANICS | 57S05 | 37B20 | 57S10 | ALMOST-PERIODIC HOMEOMORPHISMS | Orbits | Metric space | Dynamics | Dynamical systems
Journal Article
03/2013
We present a new approach to equivariant version of the topological complexity, called a symmetric topological complexity. It seems that the presented approach... 
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.